MathSciNet Relay Station
MathSciNet bibliographic data
MR1442191 52B20 (13F99 13P10 14M25 16S36)
Bruns, Winfried; Gubeladze, Joseph; Ngô Viêt Trung Normal polytopes, triangulations, and Koszul algebras. J. Reine Angew. Math. 485 (1997), 123–160.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement